Communications in Mathematical Physics

, Volume 143, Issue 3, pp 559–575 | Cite as

Generalized Schrödinger equations and Jordan pairs

  • S. I. Svinolupov


The criteria of integrability for the nonlinear Schrödinger-type systems are obtained. One-to-one correspondence between such integrable systems and the Jordan paris is established. It turns out that irreducible systems correspond to simple Jordan pairs. An infinite series of generalized symmetries and local conservation laws for such systems are completely described.


Neural Network Statistical Physic Complex System Nonlinear Dynamics Integrable System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Mikhailov, A.V., Shabat, A.B., Yamilov, R.I.: Symmetry approach to the classification of nonlinear equations. USP. Mat. Nauk42, No. 4, 3–53 (1987)Google Scholar
  2. 2.
    Ablowitz, M.J.: Lectures on the inverse scattering transform. Stud. Appl. Math.108, No. 1, 17–94 (1978)Google Scholar
  3. 3.
    Jiber, A.V.:N-wave equation and the system of nonlinear Schrödinger equations from the group theoretical point of view. Teor. Mat. Fiz.52, No. 3, 405–413 (1982)Google Scholar
  4. 4.
    Fordy, A., Kulish, P.: Nonlinear Schrödinger equations and simple Lie algebras. Commun. Math. Phys.89, 427–443 (1983)CrossRefGoogle Scholar
  5. 5.
    Loos, O.: Jordan pairs. Lect. Notes Math., vol. 460, p. 218. Berlin, Heidelberg, New York: Springer 1975Google Scholar
  6. 6.
    Bachturin, Yu.A., Slin'ko, A.M., Shestakov, I.P.: Nonassociative rings. Sov. Probl. Matem. VINITI,18, 3–72 (1981)Google Scholar
  7. 7.
    Loos, O.: A structure theory of Jordan pairs. Bull. Am. Math. Soc.80, No. 1, 67–71 (1974)Google Scholar
  8. 8.
    Mikhailov, A.V., Sokolov, V.V., Shabat, A.B.: Symmetry approach to the classification of integrable equations. In: What is integrability? Berlin, Heidelberg, New York: Springer 1991Google Scholar
  9. 9.
    Olver, P.: Applications of Lie groups to differential equations. Berlin, Heidelberg, New York: Springer 1986Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • S. I. Svinolupov
    • 1
  1. 1.Institute of MathematicsUral Branch of the Academy of Sciences of USSRUfaUSSR

Personalised recommendations